# SDR 97ZZZX487

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68881
- Make and model: Cessna 560CESSNA
- Aircraft serial: 560173
- System (JASC): 2460 · DC Power Distribution System
- Part: Splice
- Condition: Failed
- Location: Fs 234
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR COMPLETE POWER FAILURE OF FWD LT GALLEY, FOUND AN INADEQUATE SINGLE WIRE CRIMP AT FS 234.0 UNDER PANEL 261AT.  IMPROPER GAUGE SPLICE CONNECTOR ALLOWED WIRE TO PULL FREE.
